Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on partially hyperbolic systems with mostly expanding centers


Authors: Zeya Mi, Yongluo Cao and Dawei Yang
Journal: Proc. Amer. Math. Soc. 145 (2017), 5299-5313
MSC (2010): Primary 37D30
DOI: https://doi.org/10.1090/proc/13701
Published electronically: September 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence and finiteness of SRB (Physical) measures for partially hyperbolic diffeomorphism $ f$ with dominated splitting $ TM=E^u\oplus E^{cu}\oplus E^{cs}$, such that $ (f,E^{cu})$ has the $ \mathcal {G}^{+}$ property and $ (f, E^{cs})$ has the $ \mathcal {G}^{-}$ property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D30

Retrieve articles in all journals with MSC (2010): 37D30


Additional Information

Zeya Mi
Affiliation: School of Mathematical Sciences, Soochow University, Suzhou, 215006, People’s Republic of China–and–School of Mathematics and Statistics, Nanjing University of Information Sciences and Technology, Nanjing 210044, People’s Republic of China
Email: mizeya@163.com

Yongluo Cao
Affiliation: School of Mathematical Sciences, Soochow University, Suzhou, 215006, People’s Republic of China
Email: ylcao@suda.edu.cn

Dawei Yang
Affiliation: School of Mathematical Sciences, Soochow University, Suzhou, 215006, People’s Republic of China
Email: yangdaw1981@gmail.com, yangdw@suda.edu.cn

DOI: https://doi.org/10.1090/proc/13701
Received by editor(s): November 15, 2016
Received by editor(s) in revised form: January 24, 2017
Published electronically: September 7, 2017
Additional Notes: The first author would like to thank the support of NSFC 11671288
The second author would like to thank the support of NSFC 11125103
The third author would like to thank the support of NSFC 11271152, NSFC 11671288
The authors were partially supported by A Project Funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions (PAPD)
Communicated by: Yingfei Yi
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society